Аннотация:
We consider a classification problem of integrable cases of the Toda type two-dimensional lattices un,xy=f(un+1,un,un−1,un,x,un,y)un,xy=f(un+1,un,un−1,un,x,un,y). The function f=f(x1,x2,⋯x5)f=f(x1,x2,⋯x5) is assumed to be analytic in a domain
D⊂C5. The sought function un=un(x,y) depends on real x, y and integer n. Equations with three independent variables are complicated objects for study and especially for classification. It is commonly accepted that for a given equation, the existence of a large class of integrable reductions indicates integrability. Our classification algorithm is based on this observation.
We say that a constraint u0=φ(x,y) defines a degenerate cutting off condition for the lattice if it divides this lattice into two independent semi-infinite lattices defined on the intervals −∞<n<0 and 0<n<+∞, respectively. We call a lattice integrable if there exist cutting off boundary conditions allowing us to reduce the lattice to an infinite number of hyperbolic type systems integrable in the sense of Darboux. Namely, we require that lattice is reduced to a finite system of such kind by imposing degenerate cutting off conditions at two different points n=N1, n=N2 for arbitrary pair of integers N1, N2. Recall that a system of hyperbolic equations is called Darboux integrable if it admits a complete set of integrals in both characteristic directions. An effective criterion of the Darboux integrability of the system is connected with properties of an associated algebraic structures. More precisely, the characteristic Lie-Rinehart algebras assigned to both characteristic directions have to be of a finite dimension. Since the obtained hyperbolic system is of a very specific form, the characteristic algebras are effectively studied.
Here we focus on a subclass of quasilinear lattices of the form un,xy=p(un−1,un,un+1)un,x+r(un−1,un,un+1)un,y+q(un−1,un,un+1).
Образец цитирования:
M. N. Kuznetsova, “Classification of a subclass of quasilinear two-dimensional lattices by means of characteristic algebras”, Уфимск. матем. журн., 11:3 (2019), 110–131; Ufa Math. J., 11:3 (2019), 109–131
\RBibitem{Kuz19}
\by M.~N.~Kuznetsova
\paper Classification of a subclass of quasilinear two-dimensional lattices by means of characteristic algebras
\jour Уфимск. матем. журн.
\yr 2019
\vol 11
\issue 3
\pages 110--131
\mathnet{http://mi.mathnet.ru/ufa484}
\transl
\jour Ufa Math. J.
\yr 2019
\vol 11
\issue 3
\pages 109--131
\crossref{https://doi.org/10.13108/2019-11-3-109}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000511172800009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85078538264}
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/ufa484
https://www.mathnet.ru/rus/ufa/v11/i3/p110
Эта публикация цитируется в следующих 8 статьяx:
I.T. Habibullin, A.U. Sakieva, “On integrable reductions of two-dimensional Toda-type lattices”, Partial Differential Equations in Applied Mathematics, 11 (2024), 100854
Ismagil T. Habibullin, Aigul R. Khakimova, “Higher Symmetries of Lattices in 3D”, Regul. Chaotic Dyn., 29:6 (2024), 853–865
I. T. Habibullin, A. R. Khakimova, “Construction of exact solutions of nonlinear PDE via dressing chain in 3D”, Уфимск. матем. журн., 16:4 (2024), 125–136; I. T. Habibullin, A. R. Khakimova, “Construction of exact solutions of nonlinear PDE via dressing chain in 3D”, Ufa Math. J., 16:4 (2024), 124–135
М. Н. Кузнецова, И. Т. Хабибуллин, А. Р. Хакимова, “К задаче о классификации интегрируемых цепочек с тремя независимыми переменными”, ТМФ, 215:2 (2023), 242–268; M. N. Kuznetsova, I. T. Habibullin, A. R. Khakimova, “On the problem of classifying integrable chains with three independent variables”, Theoret. and Math. Phys., 215:2 (2023), 667–690
Maria N. Kuznetsova, “Lax Pair for a Novel Two-Dimensional Lattice”, SIGMA, 17 (2021), 088, 13 pp.
И. Т. Хабибуллин, М. Н. Кузнецова, “О классификационном алгоритме интегрируемых двумеризованных цепочек на основе алгебр Ли–Райнхарта”, ТМФ, 203:1 (2020), 161–173; I. T. Habibullin, M. N. Kuznetsova, “A classification algorithm for integrable two-dimensional lattices
via Lie–Rinehart algebras”, Theoret. and Math. Phys., 203:1 (2020), 569–581
I. T. Habibullin, M. N. Kuznetsova, A. U. Sakieva, “Integrability conditions for two-dimensional toda-like equations”, J. Phys. A-Math. Theor., 53:39 (2020), 395203
E. V. Ferapontov, I. T. Habibullin, M. N. Kuznetsova, V. S. Novikov, “On a class of 2D integrable lattice equations”, J. Math. Phys., 61:7 (2020), 073505